# SDR ASAA2021081035674

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,927 hours, 14,273 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602058
- Condition: Faulted
- Location: Starter
- Part time: 47,929 hours, 14,274 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NO START / NO ROTATION FAULT LIGHT ILLUMINATED. GROUNDED - YES. REF TSR711069 PERFORMED APU OPERATIONAL TEST REF B737-800 AMM 49-11-00. NO DISCREPANCY WITH START, ELECTRICAL POWER AND APU BLEED AIR.  NO CURRENT STATUS FAULTS LOGGED. PRECAUTIONARY, REMOVED/REPLACED APU START CONVERTER UNIT REF AMM 49-41-61, OPS NML REF SAME AMM, AND NO CURRENT STATUS FAULTS. GROUND VERIFICATION TEST GOOD.
